# SDR IPXA2022051482089

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 35,577 hours, 24,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N1024115
- Part serial: NA
- Condition: Dented
- Location: Sta680 S23l-S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4FWD.PIT FRAME DENTED TWO PLACES IN UPPER J ANGLE STA 680 BETWEEN S-23L AND S-26LREPAIRED IAW SRM 53-00-07-2R-5 DETAIL III PER SRM 53-30-07-2R
